| Model Number |
PCF-H180AI |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, and the condition of the returned device, a definitive root cause for the reported failure mode could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the colonovideoscope exhibited lines on the monitor.The issue occurred during inspection for use.There was no patient involvement.